# SDR ABXA2020062419070

- Difficulty date: June 19, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,774 hours, 23,145 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG STARTER EICAS MESSAGE ILLUMINATED DURING ENGINE START. AIRCRAFT WAS GROUNDED.
